Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 78, NWS Milwaukee, WI

October 14, 2012

NWS Milwaukee, WI issued this small craft advisory at Oct 14, 2012, 10:59 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2012, 10:59 PM CDT (03:59 UTC)
Expired
Oct 15, 2012, 1:00 PM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WHUS73 KMKX 150359
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT SUN OCT 14 2012

...BRISK NORTHWEST WINDS TONIGHT THROUGH MONDAY MORNING...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE AREA
OVERNIGHT. A TIGHT PRESSURE GRADIENT WILL LINGER OVER THE LAKE
MICHIGAN WATERS...BRINGING GUSTY NORTHWEST WINDS TONIGHT THROUGH
MONDAY MORNING. THE WINDS WILL DIMINISH BY EARLY MONDAY AFTERNOON
AS HIGH PRESSURE MOVES IN. 

LMZ643>646-151200-
/O.CAN.KMKX.GL.W.0015.000000T0000Z-121015T0600Z/
/O.NEW.KMKX.SC.Y.0078.121015T0359Z-121015T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1059 PM CDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  OVERNIGHT. WINDS DIMINISHING TO 10 TO 20 KNOTS BY MONDAY
  AFTERNOON. 

* WAVES: 3 TO 6 FEET TONIGHT INTO MONDAY MORNING...GRADUALLY
  DIMINISHING BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
3 follow-up statements
608 
WHUS73 KMKX 150846
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 AM CDT MON OCT 15 2012

...BRISK NORTHWEST WINDS TONIGHT THROUGH MONDAY MORNING...

.THE TIGHT PRESSURE GRADIENT LINGERING OVER THE LAKE MICHIGAN
WATERS...BEHIND DEPARTING DEEP LOW PRESSURE OVER LAKE HURON...WILL
SLACKEN AS THE LOW CONTINUES TO PULL AWAY. GUSTY NORTHWEST WINDS
WILL DIMINISH BY EARLY THIS AFTERNOON AS HIGH PRESSURE MOVES IN.

LMZ643>646-151500-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-121015T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 AM CDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS THIS
  MORNING...DIMINISHING TO 10 TO 15 KNOTS BY EARLY AFTERNOON.

* WAVES: 3 TO 5 FEET...GRADUALLY DIMINISHING BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
134 
WHUS73 KMKX 150850 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT MON OCT 15 2012

...BRISK NORTHWEST WINDS DIMINISHING THROUGH THE MORNING...

.THE TIGHT PRESSURE GRADIENT LINGERING OVER THE LAKE MICHIGAN
WATERS...BEHIND DEPARTING DEEP LOW PRESSURE OVER LAKE HURON...WILL
SLACKEN AS THE LOW CONTINUES TO PULL AWAY. GUSTY NORTHWEST WINDS
WILL DIMINISH BY EARLY THIS AFTERNOON AS HIGH PRESSURE MOVES IN.

LMZ643>646-151515-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-121015T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 AM CDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS THIS
  MORNING...DIMINISHING TO 10 TO 15 KNOTS BY EARLY AFTERNOON.

* WAVES: 3 TO 5 FEET...GRADUALLY DIMINISHING BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CORRECTED HEADLINE WORDING

REM
WWW.WEATHER.GOV/MKX
444 
WHUS73 KMKX 151433
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CDT MON OCT 15 2012

...BRISK NORTHWEST WINDS AND HIGH WAVES DIMINISHING THROUGH THE
MORNING...

.THE TIGHT PRESSURE GRADIENT LINGERING OVER THE LAKE MICHIGAN
WATERS...BEHIND DEPARTING DEEP LOW PRESSURE OVER LAKE HURON...WILL
WEAKEN AS THE LOW CONTINUES TO PULL AWAY. GUSTY NORTHWEST WINDS AND
HIGH WAVES TOWARD THE OPEN WATERS WILL DIMINISH BY EARLY THIS
AFTERNOON...AS HIGH PRESSURE MOVES IN.

LMZ643>646-151800-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-121015T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 10 TO 20 KNOTS...WITH SOME GUSTS TO 25 KNOTS
  LATE THIS MORNING...DIMINISHING TO 10 TO 15 KNOTS BY EARLY
  AFTERNOON.

* WAVES: 3 TO 5 FEET...MAINLY TOWARD OPEN WATER...SUBSIDING TO 2
  TO 4 FEET BY EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 9:03 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Oct 14, 9:03 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT SUN OCT 14 2012

.UPDATE...
THINGS HAVE SHUT DOWN PRETTY QUICK THIS EVENING AS THE UPPER LOW
LIFTS TO THE NORTHEAST. JUST SOME LIGHT RAIN OR SPRINKLES
LINGERING ACROSS OUR NORTHEAST...NORTH OF MILWAUKEE. THIS WILL
PUSH EAST BY 10 PM. CLOUDS ARE HANGING BACK...JUST REACHING
WESTERN LAFAYETTE/IOWA/SAUK COUNTIES AT MID EVENING. THIS CLEARING
WILL LIKELY TAKE ABOUT 4-6 HOURS TO PUSH THROUGH THE REMAINDER OF
SOUTHERN WISCONSIN. THIS IS A LOWER DECK...BUT WE COULD STILL SEE
SOME MID/HIGH CLOUDS STREAM THROUGH UNTIL THE CYCLONIC FLOW
NEUTRALIZES BY MID MORNING ON MONDAY.

&&

.AVIATION/06Z TAFS/...

EXPECT MVFR CIGS TO GRADUALLY CLEAR OUT OF SOUTHERN WISCONSIN OVER
THE NEXT 4-6 HOURS. THE BACK EDGE OF THE LOWER CLOUDS SHOULD REACH
KMSN BETWEEN 05-06Z AND THE KMKE AREA BY 08-09Z. NORTHWEST WINDS
WILL ALSO GRADUALLY WEAKEN AS THE PRESSURE GRADIENT VERY SLOWLY
RELAXES.

.MARINE...

WILL CONTINUE THE GALE WARNING UNTIL 06Z. SHORE OBS ARE BELOW GALE
FORCE...BUT THE SOUTH LAKE BUOY IS GUSTING TO 37KTS SUGGESTING
GALE FORCE WINDS STILL POSSIBLE OVER THE NEARSHORE WATERS. AT
06Z...WILL REPLACE THE GALE WARNING WITH A SMALL CRAFT ADVISORY
THAT WOULD STRETCH THROUGH ABOUT 9AM MONDAY.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT SUN OCT 14 2012/

SHORT TERM...

TONIGHT AND MONDAY...FORECAST CONFIDENCE IS HIGH.

STRONG UPPER LEVEL LOW OVER NORTH CENTRAL ILLINOIS IS COMBINING WITH
COUPLED UPPER LEVEL JET DIVERGENCE...CYCLONIC VORTICITY ADVECTION AT
500MB AND LOW TO MID LEVEL FRONTOGENESIS RESPONSE TO PRODUCE AREA OF
RAIN OVER THE REGION. THE RAIN WILL CONTINUE PIVOT AROUND THE UPPER
LOW AND SLIDE EAST ACROSS THE FORECAST AREA THROUGH THE REST OF THE
AFTERNOON...EXITING THE FAR EASTERN COUNTIES BY EARLY THIS EVENING.

TOTAL RAINFALL AMOUNTS FOR THIS ENTIRE RAIN EVENT SHOULD BE IN THE
1.50 TO 3.50 INCH RANGE...HIGHEST IN THE FAR NORTHERN COUNTIES.
HIGHEST RAINFALL REPORT SO FAR FOR THIS EVENT WAS 3.90 INCHES NEAR
BERLIN IN NORTHERN GREEN LAKE COUNTY.

ELONGATED SURFACE LOW HAS PUSHED NORTHEAST INTO WESTERN LOWER
MICHIGAN...WITH TRAILING COLD FRONT EXTENDING SOUTHWEST THROUGH
MILWAUKEE TO MONROE. COLD FRONT WILL EXIT THE SOUTHEAST COUNTIES BY
00Z MONDAY. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...AND
GUST TO 30 KNOTS LATE THIS AFTERNOON AND EARLY THIS EVENING...AS
PRESSURE GRADIENT TIGHTENS. COLD AIR ADVECTION WILL BRING COOLER AND
DRIER AIRMASS INTO THE REGION TONIGHT...HELPING TO GRADUALLY MIX OUT
THE CLOUDS. TEMPERATURES WILL FALL INTO THE 30S ACROSS MOST OF THE
AREA...AROUND 40 LAKESIDE.

MOSTLY SUNNY SKIES ARE EXPECTED MONDAY...AS HIGH PRESSURE MOVES
SOUTH OF THE AREA. COOL HIGHS IN THE MID 50S TO AROUND 60 ARE
EXPECTED.

MONDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM

HIGH PRESSURE WILL LINGER MON EVENING...THEN SHIFT EWD AS A
SHORTWAVE TROUGH AND SFC TROUGH APPROACHES FROM THE NRN PLAINS.
TEMPS SHOULD COOL DOWN TO SEASONAL NORMALS BEFORE CLOUDS INCREASE
DURING THE EARLY MORNING HOURS ON TUE AND LGT SLY WINDS DEVELOP.

SLY WINDS AND WARM ADVECTION FOR TUE WITH A MID LEVEL CLOUD DECK
IN PLACE. MOST FOCUSED 925-850 MB Q-VECTOR CONVERGENCE AND
FRONTOGENESIS WILL FOCUS OVER NRN AND CENTRAL WI. LOW LEVELS REMAIN
DRY OVER SRN WI BUT DID GO WITH A SLIGHT CHANCE OF SHOWERS IN THE
FAR NRN CWA. WARM ADVECTION WILL BOOST HIGHS WELL INTO THE 60S.

FOR TUE NT THROUGH WED NT A 100 KT JET STREAM MOVING SEWD FROM THE
PACIFIC NW WILL REACH THE CENTRAL AND SRN GREAT PLAINS CARVING OUT
A LARGE POLAR TROUGH OVER THE CENTRAL USA. A N-S SFC TROUGH/COLD
FRONT WILL MOVE FROM SRN CANADA AND THE GREAT PLAINS TO MN/WI SWD
TO THE MID MS RIVER VALLEY BY 00Z THU. THE CONSENSUS OF MODELS
DEVELOP A N-S BAND OF MDT RAINFALL WITH THE FROPA. CHANCES
INCREASE BY WED AFTERNOON WITH LIKELY POPS WED NT INCLUDING THE
POTENTIAL FOR THUNDER. HIGH TEMPS WED COULD REACH 70F IN ERN WI
BEFORE CLOUDS INCREASE.

LONG TERM...

THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE LOW TO MEDIUM

THE LARGE POLAR TROUGH AND CYCLOGENESIS/OCCLUSION WILL LIKELY
OCCUR OVER THE UPPER MS RIVER VALLEY AND WESTERN GREAT LAKES
DURING THIS PERIOD. THIS WILL BRING A COOL AND WET PERIOD BUT
TIMING AND LOCATION OF PCPN IS UNCERTAIN. OCCLUDED SYSTEM SHOULD
EXIT THE REGION FOR THE WEEKEND BUT SMALL POPS CONTINUE DUE TO
UNCERTAINTY AND POSSIBLY MORE SHORTWAVE TROUGHS ARRIVING WITHIN
WNWLY FLOW.

AVIATION/00Z TAFS/...

MADISON WILL SEE THE RAIN LINGER THROUGH THE REST OF THE
AFTERNOON...WITH MVFR/IFR CEILINGS AND VISIBILITIES. THE RAIN SHOULD
MOVE OUT OF MADISON BY 00Z MONDAY. GUSTY NORTHWEST WINDS UP TO 30
KNOTS ARE EXPECTED THROUGH THE LATE AFTERNOON AND EARLY EVENING.

THE EASTERN TAF SITES SHOULD SEE THE MVFR/IFR CEILINGS AND VFR/MVFR
VISIBILITIES MOVE IN WITH THE BAND OF RAIN THROUGH THE LATE
AFTERNOON AND EARLY EVENING. THIS AREA WILL ALSO SEE GUSTY SOUTHWEST
WINDS UP TO 30 KNOTS DURING THIS TIME. THE RAIN SHOULD MOVE OUT BY
03Z MONDAY.

GUSTY NORTHWEST WINDS WILL LINGER THROUGH THE REST OF THE NIGHT
ACROSS TAF SITES...SLOWLY DECREASING IN MAGNITUDE. MVFR CEILINGS
SHOULD MIX OUT DURING THE EVENING...WITH VFR CONDITIONS EXPECTED BY
06Z MONDAY. VFR CONDITIONS WILL THEN LAST THROUGH MONDAY...WITH
GRADUALLY WEAKENING NORTHWEST WINDS.

MARINE...

SMALL CRAFT ADVISORY REMAINS IN EFFECT SOUTH OF PORT WASHINGTON
UNTIL 23Z SUNDAY...WITH A GALE WARNING IN EFFECT NORTH OF PORT
WASHINGTON UNTIL 06Z MONDAY. TIGHTENING PRESSURE GRADIENT AND MIXING
BEHIND THE COLD FRONT WILL ALLOW NORTHWEST WINDS TO FREQUENTLY GUST
TO 35 KNOT GALES NORTH OF PORT WASHINGTON...THEN SPREADING SOUTH
THROUGH THE REST OF THE NEARSHORE WATERS BY 23Z SUNDAY.

THESE CONDITIONS WILL LINGER THROUGH 06Z MONDAY...BEFORE SLOWLY
DECREASING THROUGH THE REST OF THE NIGHT...AS THE PRESSURE GRADIENT
WEAKENS. THUS...THE GALE WARNING WILL BEGIN BY 00Z MONDAY SOUTH OF
PORT WASHINGTON...LASTING THROUGH 06Z MONDAY.

SUBSEQUENT HIGH WAVES ARE EXPECTED TONIGHT INTO MONDAY...HIGHEST
TOWARD THE OPEN WATERS. A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER
THE GALE WARNING EXPIRATION LATER TONIGHT INTO MONDAY...AS WINDS
SLOWLY DECREASE AND HIGH WAVES LINGER.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 1 AM CDT MONDAY FOR LMZ643>646.

&&

UPDATE...DAVIS
TONIGHT/MONDAY AND AVIATION/MARINE...WOOD
MONDAY NIGHT THROUGH SUNDAY...GEHRING
Hazardous weather outlook, Oct 14, 6:45 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SUN OCT 14 2012

WIZ046-047-051-052-056>060-062>072-151000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
645 PM CDT SUN OCT 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE ARE CHANCES FOR THUNDERSTORMS WEDNESDAY NIGHT AS A STRONG COLD
FRONT MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-151000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
645 PM CDT SUN OCT 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT THIS EVENING DUE TO BRISK NORTHWEST
WINDS IN THE WAKE OF STRONG LOW PRESSURE MOVING AWAY ACROSS
MICHIGAN. A SMALL CRAFT ADVISORY WILL THEN BE NEEDED DURING THE
OVERNIGHT AS THE WIND GUSTS FALL BELOW GALE FORCE BUT WILL STILL BE
BRISK AND GUSTY. HIGH WAVES WILL PREVAIL TOWARD THE OPEN WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE IN EFFECT ON MONDAY FOR
CONTINUED BRISK NORTH TO NORTHWEST WINDS BEHIND THE LOW. THE WINDS
AND WAVES WILL WEAKEN LATER IN THE AFTERNOON.

DAVIS
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Oct 14, 9:30 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CDT SUN OCT 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HEAVY RAIN       3 S BERLIN              43.93N 88.95W
10/14/2012  M4.25 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            4.25 INCHES IS THE STORM TOTAL FOR THE EVENT

&&

SDAVIS
Local storm report, Oct 14, 10:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 PM CDT SUN OCT 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HEAVY RAIN       1 ENE WAUKESHA AIRPORT  43.05N 88.21W
10/14/2012  M3.00 INCH       WAUKESHA           WI   TRAINED SPOTTER

            3.0 INCHES IS THE STORM TOTAL FOR THE EVENT

&&

SDAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:32 PM CDTSmall Craft AdvisoryMKX4 days

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.